# SDR IPXA09M55544

- Difficulty date: March 25, 2009
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 63,859 hours, 11,594 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C REPAIR SEQUENCE NUMBER 259-W4-005 NEEDS VALIDATION FOR REPAIR.  REPAIR DOUBLER REMOVED AT RT WING I/B FIXED L/E TOP SURFACE AT STA XORS 130 REMOVED AS PER MD11 SRM.  AS BASED ON COLLECTED INFO IN EO MD11-5100- 30530 DOES NOT CORRELATE WITH SRM 57-10-00 VOL I, FIG 24, REV 40.  RT WING I/B FIXED L/E SURFACE, REPAIR SEQUENCE 259-W4-005 REPAIR DOUBLER REMOVED PER EN1151-09.  REPAIR ANGLES 3EA FAB & HEAT-TREATED.  CRACK AREA AT DOUBLER (INNER) TRIM OUT AS PER EN1151-09 AT RT WING STA XORS 130.  HFEC INSP C/O, FOUND NO CRACK EVDNT.  REPAIR FILLER, DOUBLER & EXT REPAIR DOUBLER FAB.  REPAIR PARTS INSTALLED PER EN 1151-09.
